# SDR JZBR12924

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500FF
- Make and model: Amd FALCON10
- Aircraft serial: P73246
- Engine: Garrtt TFE7312
- System (JASC): 7530 · Compressor Bleed Control
- Part: Manifold
- Part number: 30717781
- Condition: Cracked
- Location: Air Leak
- Part time: 6,550 hours
- Component: Alidsignal
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT ENGINE CANNOT MAKE TAKEOFF POWER DUE TO TEMP INDICATION.  TROUBLESHOT SYSTEM AND FOUND NO TEMPERATURE DIFFERENCE BETWEEN NORMAL AND MANUAL MODE INDICATIONS.  BLEED VALVE OPEN AT ALL TIMES.  REPLACED BLEED VALVE, PROBLEM STILL EXISTED.  CHECKED HARNESS, SOLENOIDS, COMPUTER, AND BLEED VALVE SOLENOID MANIFOLD.  ALL CHECKED GOOD.  PERFORMED A FUNCTIONAL CHECK OF THE BLEED VALVE ON THE ENGINE AND DISCOVERED A LARGE AIR LEAK IN THE MANIFOLD CAUSING THE BLEED VALVE TO REMAIN OPEN.  REPLACED THE MANIFOLD.  ACCOMPLISHED AN ENGINE RUN, PERFORMED ALL OPERATIONAL AND LEAK CHECKS IAW MM WITH NO DISCREPANCIES.  THE AIRCRAFT/ENGINE WERE RETURNED TO SERVICE.  (X)
